MAUDE Adverse Event Report: NEW WORLD MEDICAL INC. AHMED CLEARPATH; GLAUCOMA SHUNT

NEW WORLD MEDICAL INC. AHMED CLEARPATH; GLAUCOMA SHUNT
Model Number CP350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Doctor was contacted and further information was requested.According to the customer, there was no patient injury, or surgical intervention required, and the surgery was successfully completed.
 
Event or Problem Description
After the shunt was placed in the eye and the surgeon tightened the 7-0 vicryl suture, the tail detached.This was for a clearpath model cp350.Date of event not provided.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA SHUNT
Manufacturer (Section D)
NEW WORLD MEDICAL INC.
10763 edison ct.
rancho cucamonga, ca
MDR Report Key10268314
Report Number1000125279-2020-00021
Device Sequence Number3044619
Product Code KYF
UDI-Device Identifier00892064002355
UDI-Public(01)00892064002355(11)190828(17)210828(10)190835007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberCP350
Device Catalogue NumberCP350
Device Lot Number190835007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;